# SDR ASAA0996761

- Difficulty date: October 6, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT SUB THRESHOLD WEB IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED AFT CARGO BAY DOOR CUTOUT AND SUB THRESHOLD WEB.
